MAUDE Adverse Event Report: OSCOR INC ADELANTE MAGNUM; INTRODUCER, CATHETER

OSCOR INC ADELANTE MAGNUM; INTRODUCER, CATHETER
Model Number ASM018030
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is still in progress, follow up report will be submitted if we find any further additional information.
 
Event or Problem Description
It was reported that there was blood loss through the thermostatic valve.Procedure completed successfully.No patient consequences reported.No additional information is available.
 
Additional Manufacturer Narrative
The device was used for treatment.The device was not returned for analysis, therefore, the clinical observation could not be confirmed.The exact cause of the product issue cannot be determined.The investigation was focused on a review of product documentation.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.However, the following controls are in place to mitigate the reported product issue.Per adelante magnum introducer sheath in-process and final inspections / adelante® magnum.Perform pressure and vacuum leak test per procedure 4 latest revision.Sampling plan ansi z 1.4, gen level i, normal, aql 0.15.Per ifu: remove the dilator, catheter, or other device slowly from the sheath.Rapid removal may damage the valve resulting in blood flow through the valve.Insert the dilator through the center of the sheath hemostatic valve to prevent tearing of the seal and leakage.No further follow-up is required.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ADELANTE MAGNUM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd
palm harbor FL 34683 1816
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd
palm harbor FL 34683
Manufacturer Contact
doug myers
3816 desoto blvd
palm harbor, FL 34683
7279372511
MDR Report Key13440634
Report Number1035166-2022-00024
Device Sequence Number2046170
Product Code DYB
UDI-Device Identifier00885672004743
UDI-Public00885672004743
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model NumberASM018030
Device Catalogue NumberASM018030
Device Lot NumberDP-14088
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer07/13/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown